Hypernetworks of agents in robot football

Jeffrey Johnson, Pejman Iravani

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationComplexity, Science and Society
EditorsJ Bogg, R Geyer
Place of PublicationOxford
PublisherRadcliffe Publishing
Pages99-103
Number of pages5
ISBN (Print)1 84619 203 X
Publication statusPublished - 2007

Cite this

Johnson, J., & Iravani, P. (2007). Hypernetworks of agents in robot football. In J. Bogg, & R. Geyer (Eds.), Complexity, Science and Society (pp. 99-103). Radcliffe Publishing.